# SDR ERAA065408

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N423EH
- Make and model: Bolkms BO105S
- Aircraft serial: S543
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Condition: Spalled
- Location: Gearbox
- Part time: 6,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MAKING METAL.  GEARBOX PINION GEAR AND TORQUE METER GEAR TEETH SPALLING AND PITTING.
